# SDR ASMF200604012

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 47,961 hours, 33,236 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT THE AIRPLANE AILERON COMPENSATOR TWIST ONLY TWO UNITS TO THE RIGHT.  AIRCRAFT WAS SENT TO THE HANGAR, AND THE AFT TAB PUSHROD FAIRING BOLT WAS DETECTED INVERTED PROMOTING FRICTION BETWEEN THE ANCHOR NUT AND THE FAIRING.  THE ANCHOR NUT WAS REPLACED AND THE AILERON TRIM TAB WAS ADJUSTED AND TESTED IAW MM 27-10-05, ALL CORRECT.
